# SDR SWAA2024071110702

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 11,646 hours, 5,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO OUTSIDE L1 DOOR INOP.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-MAX (L1 DOOR SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
